# SDR USAA950725

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corrosion
- Location: Bs 312 - 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 3 INCH BY 16 INCH CORROSION BS 312 TO BS 328 RBL 12.  REPLACED WITH PREFAB INTERCOSTAL SRM 51-10-01.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
